Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Treatment for genital warts on the shaft of the penis

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5174 Questions
I have discovered genital warts on the shaft of my penis and first thought it was a rash ! will nystatin and triamcinolone acetonide usp cream treat the affected area or is there over the counter meds for treatment ?
Posted Mon, 17 Feb 2014 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: NO Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about these genital warts. Though there are various medications, products and surgical procedures to treat this condition, most are not actually available as OTC.You can get some TCA, podophyllium from XXXXXXX The instructions on how to use this drug. You have to be careful using it because of the tendency of this drug to burn the surrounding tissues. I will strongly recommend that you get a consulted by a doctor for treatment. I will not really want you to go managing this all by yourself. I hope you get to do this with the supervision of a doctor. I hope this helps you and addresses your query fully. Feel free to ask me for more clarification or information if need be. I wish you well in your pursuit of a solution to this. Thanks for using our services, we very much appreciate it. Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: Treatment for genital warts on the shaft of the penis 32 minutes later
thank you for replying to me on this matter , is there any homeopathic remedies that you know of at an OTC stores or will a general wart removal meds be ok to use ?
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: I don't know of any homeopathic remedies Detailed Answer: Hi and thanks for following up with me. Am sorry, but I do not know of any homeopathic remedies for this. I a not sure if any exists either. The medications would be able to help. I wish you well. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor